Doctor insights on:
Why Do I Get Short Of Breath After Taking A Benadryl
Benadryl (diphenhydramine): Benadryl (diphenhydramine) is a sedating drug. This could cause some respiratory depression that is making you sob. However, you may also be allergic to the drug. If you believe you are allergic, you should avoid the drug and speak to your physician. An allergy can cause you to stop breathing after taking it. ...Read moreSee 1 more doctor answer
I take 2puffs of qvar 2times a day . I have ashma .Why do I still get wheezing , and mild shortness of breath everyday? I take 2puffs albuteral a day .
Med not working: For a 16 year old male with well-documented bronchial asthma, use of a rescue inhaler, like albuterol, more than 2-3 times weekly indicates poor asthma control. If Qvar is not helping with the wheezing, coughing attacks, and mild shortness of breath, request that you be tried on something else. ...Read more
I have asthma why do I feel short of breath in the morning and night before i go to bed and during the day is it because i'm not taking my controller?
Possibly: If you have been diagnosid with persistent asthma and you are not taking your controller, this can definietly be a cause. Tghere may some allergen trigger in your bedroom or house (cat or dog?) or where you work or go to school in the day? Look into it and if you were prescribed a controller- use it! ...Read more
Hi I take atenolol for HHR when I sleep in a little or I pass 12 hrs I get really dizzy what could be the cause of this not dizzy if I take atenolol?
Beta blockers: are effective treatment for a number of conditions including elevated heart rates. They are also effective for the treatment of autonomic dysfunction. This is a disorder of blood pressure regulation. Beta blockers help your body stabilize blood pressure changes when changing positions. I suspect that when you don't take it because you slept in you get a fall in blood pressure and dizziness. ...Read more
Deconditioned?: Or a medical problem, if not improving seek help from your doc. ...Read more
I am on Medrol (methylprednisolone) for a second time for asthma, and both times after the third day i get really loopy and mentally out of it. Should i stop taking it?
Try cutting dose: See pcp for mg level.Get a more detailed answer ›
Why do get a squeezing feeling in my stomach about 10-15 minutes after taking Centrum, this doesn't happen with other multivitamins I take?
Drug intolerance: You may be intolerant to one ingredient of the Centrum. Compare with the ingredients in the other multivitamins and see what is missing in other multivitamins which you do not have any problem to take it. ...Read more
After I have smoked a cigarette I need to take a deep breath. Sometimes I feel breathless for no reason and feel need to take a deep breath?
I have an addiction to AlkaSeltzer Plus Tablets. I take them for no reason at times. What could happen if prolonged use occurs just out of habit?
I find that if I take pseudoephedrine once a day before bedtime, I sleep better and wake up feeling more rested. I have no side effects I am aware of. Is this safe to do long term. I do not have any health problems and normal blood pressure. I am 56.
TLC: A full stomach can mechanically reduce your total lung capacity by interfering with the full excursion of your diaphragms. This is morely to be true if you're obese. If this is an issue, try "grazing" (eating small amounts frequently during the day). ...Read more
Hi. Why do I get tired, and almost sick when i take any kind of vitamins ? F eks when i take magnesium i feel sedated the day after.
I took a Xanax pill recreationally Tuesday night, and have had 1&1/2hr intervals of hiccups randomly since. What can I do to get rid of the hiccups?
They should subside: on their own. But do know that is dangerous to take barbiturates, opioids, without a prescription. ...Read more
I have a really bad chest cold. I normally take 10mg of singular a day. Would it help or cause adverse effects if I took 20mg a day until it subsides?
How do you get rid of thrush from taking advair? I gargle water after every use but I guess it's not helping.
Medication: is usually required to get rid of thrust. Gargling with salt water after each us of Advair can be helpful in preventing thrush. After a person develops thrush it usually requires prescription medication to get rid of it. It is important to have it treated as soon as possible, as it can get worse and potentially spread down into your esophagus. See a doctor or consult a doctor on HealthTap. ...Read moreSee 1 more doctor answer
I take 150mg if venafaxine they word for my depression and severve anxiety for a couple of days then stop why does this happen ?
Dose?: Sometimes this means not taking enough.Get a more detailed answer ›
Dear doctors it is a time of fasting after eating eat i feel dizzy and tired and shortness of breath i hope you help me.
Please see a doctor: This is not normal and you should be checked out. ...Read more
Since i got intestinal parasites i always get bad anxiety a week before and after a full moon .What can I do to help this or make it stop ?
- Talk to a doctor live online for free
- Why do i feel like this short of breath after brief exercise?
- Why am i short of breath after eating?
- Why do i wake up short of breath?
- Ask a doctor a question free online
- Why do people with cardiac tamponade get very short of breath?
- If i have shortness of breath after short exercises do i have bronchitis
- Short breath benadryl
- Why do i smell after taking vitamins?
- Talk to a pharmacologist online for free